# SDR JGVR20251110001

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 1 AREA OF CORROSION LOCATED ON E-EXIT EXTERIOR SKIN LOCATED ON INNER EDGE PERIMETER OF CONTOUR RINGS, LOWER AREA OF E-EXIT PERFORMED NDT AND FOUND BLEND TO BE WITHIN LIMITS, CLEANED, TREATED AND PRIMED BLENDED AREA IAW TEXTRON ENGINEERING FIELD REPAIR.
